MathSciNet Relay Station
MathSciNet bibliographic data
MR2832824 (2012g:11123) 11H55 (11H31)
Fuchs, Elena Strong approximation in the Apollonian group. J. Number Theory 131 (2011), no. 12, 2282–2302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement